Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Support
    avatar
    tmcgrath112 posted:
    is there ever a thing called to much support from your loved ones? i feel like everyone is breathing down my neck when I make a move, I need to breathe, let me make my own decisions, stop confusing me
    Reply
     
    avatar
    slik_kitty responded:
    yeah, it's called smothering. lol tell them to back off and give you space.
     
    avatar
    bpcookie responded:
    Your right, you need to make your own decisions. From what you look like, I would assume your an adult. Tell everyone to back off and if you need their support or help, then you will ask for it. take care.
    The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
     
    avatar
    tmcgrath112 replied to bpcookie's response:
    thanks for the feedback it just hard and i know its kinda selfish becuase i know some ppl who have no support so i should feel grateful, it just hard sometimes


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.